# SDR AALA20170216012

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 1,030 hours, 408 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW.  SERVICED THE CYLINDER IAW AMM 52-22-00-614-002-A. OPS CHECKED GOOD.
